# SDR AU960094

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E-55
- Engine: Cont IO520C
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FC84756
- Condition: Distorted
- Location: Propeller Assy S
- Component: Hartzl, BHCC2YF2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH PROPELLER BLADES BENT AND TWISTED - NO IMPACT DAMAGE VISIBLE- SUSPECT DAMAGE CAUSED BY MISUSE OF BLADE BATS
